# SDR HNAA2024121101217

- Difficulty date: November 12, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 42,189 hours, 37,176 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F007282 RH MLG AFT BEARING CAP IS CORRODED AND GOUGED.  RAR RH MLG AFT BEARING CAP IAW EMB 145 AMM 32-10-01
